MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM CORTEX SCREW SLF-TPNG WITH STARDRIVE RECESS 20MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM CORTEX SCREW SLF-TPNG WITH STARDRIVE RECESS 20MM; PLATE, FIXATION, BONE
Model Number 201.370.97
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient¿s height reported as 5 feet 5 inches.Device remains implanted; as such explant date is not applicable.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient underwent (orif) open reduction internal fixation using synthes rapid absorbing plate system, due to comminuted tripod fracture of left zygomaticomaxillary complex (zmc).The 1.5mm rapid resorbable orbital rim plate, 2.0mm rapid resorbable y-plate, two (2) 1.5mm rapid resorbable cortex screw, two (2) 2.0mm rapid resorbable cortex screw, and one (1) 2.0mm cortex screw slf-tpng with stardrive recess was implanted during a left (zygomaticomaxillary complex zmc) fracture repair.After six months, patient was complaining of tenderness and slightly palpable at the surgery site.Initial procedure was completed successfully without any issues.Patient was stable after the procedure.This report is for one (1) 2.0mm cortex screw self-tapping with stardrive recess 20mm.This is report 6 of 7 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
1/4/2019.Updated event description: it was reported that the patient originally underwent (orif) open reduction internal fixation using synthes rapid absorbing plate system due to comminuted tripod fracture on (b)(6) 2018.The 1.5mm rapid resorbable orbital rim plate, 2.0mm rapid resorbable y-plate, two (2) 1.5mm rapid resorbable cortex screw, two (2) 2.0mm rapid resorbable cortex screw, and 2.0mm cortex screw slf-tpng with stardrive recess was implanted during a left (zygomaticomaxillary complex zmc) fracture repair.After six months, patient was complaining of tenderness and slightly palpable at the surgery site.No revision surgery will be performed.This complaint involves seven (7) devices.
 
Additional Manufacturer Narrative

Brand Name
2.0MM CORTEX SCREW SLF-TPNG WITH STARDRIVE RECESS 20MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8108226
Report Number2939274-2018-55123
Device Sequence Number13943274
Product Code HRS
UDI-Device Identifier10886982141934
UDI-Public(01)10886982141934
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K063049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number201.370.97
Device Catalogue Number201.370.97
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2018
Initial Date Received by Manufacturer 11/05/2018
Supplement Date Received by Manufacturer01/04/2019
01/04/2019
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date01/04/2019
01/04/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient Weight58